Alert archive / Florida / Gale Warnings in 2016
Gale Warning 2, NWS Jacksonville, FL
NWS Jacksonville, FL issued this gale warning at Jan 22, 2016, 3:51 AM EST. It took effect at Jan 22, 2016, 4:00 PM EST. It was in force for 37 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 22, 2016, 3:51 AM EST (08:51 UTC)
- In effect from
- Jan 22, 2016, 4:00 PM EST
- Expired
- Jan 24, 2016, 4:58 AM EST
- In force
- 37 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted.
575 WHUS72 KJAX 220851 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 351 AM EST FRI JAN 22 2016 AMZ470-472-474-222200- /O.CON.KJAX.SC.Y.0007.160122T1300Z-160122T2100Z/ /O.UPG.KJAX.GL.A.0001.160122T2100Z-160124T1000Z/ /O.NEW.KJAX.GL.W.0002.160122T2100Z-160124T1000Z/ WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- 351 AM EST FRI JAN 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM EST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 5 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 5 AM EST SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTH WINDS 25 KNOTS TODAY...SHIFTING TO THE WEST 30 KNOTS WITH GUSTS TO GALE FORCE LATE THIS AFTERNOON THROUGH EARLY SUNDAY MORNING. * WAVES/SEAS...BUILDING TO 6 TO 9 FEET WITH OCCASIONAL SEA UP TO 11 FEET THIS AFTERNOON THROUGH EARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-222200- /O.CON.KJAX.SC.Y.0007.160122T1300Z-160124T1000Z/ COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 351 AM EST FRI JAN 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 AM EST SUNDAY... * WINDS...SOUTH WINDS 20 KNOTS TODAY...BECOMING SOUTHWEST IN THE AFTERNOON. WEST WINDS 25 KNOTS TONIGHT AND SATURDAY...NORTHWEST WINDS 20 TO 25 KNOTS SATURDAY NIGHT. * WAVES/SEAS...SEAS 4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
890 WHUS72 KJAX 221935 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 235 PM EST FRI JAN 22 2016 AMZ470-472-474-231030- /O.CON.KJAX.SC.Y.0007.000000T0000Z-160122T2100Z/ /O.CON.KJAX.GL.W.0002.160122T2100Z-160124T1000Z/ WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- 235 PM EST FRI JAN 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST SUNDAY... * WINDS...SOUTHWEST WINDS INCREASING TO 20 TO 25 KNOTS...SHIFTING TO THE WEST AT 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE THIS EVENING THROUGH EARLY SUNDAY MORNING. * WAVES/SEAS...SEAS BUILDING TO 6 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11 FEET TONIGHT THROUGH EARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-231030- /O.CON.KJAX.SC.Y.0007.000000T0000Z-160124T1000Z/ COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 235 PM EST FRI JAN 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SUNDAY... * WINDS...SOUTHWEST WINDS INCREASING TO 20 KNOTS...BECOMING WEST 20 TO 25 KNOTS TONIGHT AND SATURDAY WITH OCCASIONAL GUSTS TO GALE FORCE. * WAVES/SEAS...SEAS BUILDING TO 4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
945 WHUS72 KJAX 230818 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 318 AM EST SAT JAN 23 2016 AMZ470-472-474-240000- /O.CON.KJAX.GL.W.0002.000000T0000Z-160124T1000Z/ WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- 318 AM EST SAT JAN 23 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST SUNDAY... * WINDS...WEST TO NORTHWEST 30 KNOTS WITH GUSTS TO GALE FORCE DECREASING EARLY SUNDAY. * WAVES/SEAS...SEAS 7 TO 10 FEET WITH OCCASIONAL SEAS UP TO 13 FEET DECREASING EARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-240000- /O.CON.KJAX.SC.Y.0007.000000T0000Z-160124T1000Z/ COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 318 AM EST SAT JAN 23 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SUNDAY... * WINDS...WEST TO NORTHWEST 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE DECREASING EARLY SUNDAY. * WAVES/SEAS...SEAS 3 TO 5 FEET WITH OCCASIONAL SEAS UP TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
228 WHUS72 KJAX 232026 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 326 PM EST SAT JAN 23 2016 AMZ470-472-474-241000- /O.CON.KJAX.GL.W.0002.000000T0000Z-160124T1000Z/ WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- 326 PM EST SAT JAN 23 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST SUNDAY... * WINDS...NORTHWEST 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE DECREASING EARLY SUNDAY. * WAVES/SEAS...SEAS 7 TO 10 FEET WITH OCCASIONAL SEAS UP TO 13 FEET DECREASING EARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-241000- /O.CON.KJAX.SC.Y.0007.000000T0000Z-160124T1000Z/ COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 326 PM EST SAT JAN 23 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SUNDAY... * WINDS...NORTHWEST 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE DECREASING EARLY SUNDAY. * WAVES/SEAS...SEAS 4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
600 WHUS72 KJAX 240958 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 458 AM EST SUN JAN 24 2016 AMZ470-472-474-241700- /O.CAN.KJAX.GL.W.0002.000000T0000Z-160124T1000Z/ /O.NEW.KJAX.SC.Y.0008.160124T0958Z-160124T1700Z/ WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- 458 AM EST SUN JAN 24 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST TODAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST TODAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHWEST 20 KNOTS DECREASING TO 10 TO 15 KNOTS IN THE AFTERNOON. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET DECREASING TO 3 TO 5 FEET WITH OCCASIONAL SEAS UP TO 6 FEET IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-241100- /O.CAN.KJAX.SC.Y.0007.000000T0000Z-160124T1000Z/ COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 458 AM EST SUN JAN 24 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this gale warning went out at Jan 22, 3:34 AM EST, 17 minutes earlier.
Area forecast discussion, Jan 22, 3:34 AM EST, 17 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
334 AM EST FRI JAN 22 2016
...SEVERE STORMS POSSIBLE TODAY...
.NEAR TERM...THROUGH TONIGHT...
TODAY...
A DEVELOPING STORM SYSTEM IS FORECAST TO MOVE NE ACROSS EXTREME NE
ALABAMA DURING THE AFTERNOON AND RE-DEVELOP ALONG THE CAROLINA COAST
THIS EVE. A PRE-FRONTAL SQUALL LINE WILL RAPIDLY TRAVERSE THE REGION
DURING THE MORNING AND EXIT THE AREA DURING THE MID AFTERNOON.
TIMING HAS THE LINE ENTERING THE WESTERN HALF OF THE AREA DURING THE
WARNING...THE EASTERN HALF AT AROUND NOON...MOVING OFFSHORE DURING
THE EARLY TO MID AFTERNOON. SPC HAS THE SUWANNEE VALLEY AND THE
SOUTHERN HALF OF THE FORECAST AREA UNDER A SLIGHT RISK OF SEVERE
WEATHER AND A MARGINAL RISK ELSEWHERE. THE SHEAR APPEARS MORE THAN
SUFFICIENT BUT INSTABILITY OVERALL WILL BE LACKING. IT'S POSSIBLE
THERE MAY BE JUST ENOUGH SFC BASED INSTABILITY TOWARDS THE GULF
COAST THIS MORNING AND ACROSS NE FL THIS AFTERNOON IF ENOUGH HEATING
CAN OCCUR. THE MAIN THREATS WILL BE STRONG/DAMAGING WINDS WITH
ISOLATED TORNADOES POSSIBLE. MAX TEMPS REACH AROUND 70 ACROSS THE
EASTERN PART OF NE FL WITH MID/UPPER 60S ELSEWHERE.
TONIGHT...
AS THE DEEPENING STORM ALONG THE CAROLINA COAST CONTINUES TO MOVE NE
TOWARDS THE MID ATLANTIC COAST...MUCH COOLER CONDITIONS WILL MOVE
INTO THE AREA ON BREEZY WNW WINDS. PRECIP WILL RAPIDLY END DURING
THE EVE AS THE DRY SLOT BRIEFLY MOVES IN BUT CONSIDERABLE WRAP
AROUND CLOUDS WILL FILL IN DURING THE OVERNITE HOURS. MID LEVEL
IMPULSES ROTATING AROUND THE LARGE UPPER LOW MAY PRODUCE ENOUGH LIFT
FOR A FEW EVENING SHOWERS AND POSSIBLY EVEN A FEW BRIEF SNOW
FLURRIES ACROSS INLAND SE GA EARLY SAT AM. HOWEVER...MOISTURE WILL
BE LIMITED AND SFC TEMPS WILL BE WELL ABOVE FREEZING SO THERE ARE NO
CONCERNS AS SREF PROBABILITIES CONTINUE TO BE NEARLY NON-EXISTENT
FOR ANY MEASURABLE FROZEN PCP. LOW TEMPS FALL INTO THE UPPER 30S
ACROSS THE SUWANNEE VALLEY AND INLAND SE GA TO THE LOWER/MID 40S
ELSEWHERE.
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
SATURDAY...MODERATE TO STRONG W/NW FLOW WILL RESULT IN BRISK AND
CHILLY CONDITIONS...WITH HIGHS ONLY IN THE MID/UPPER 40S. WITH WIND
SPEEDS IN THE 15-20 MPH RANGE WITH GUSTS TO 30-35 MPH FOR MOST
AREAS...EXPECT WIND CHILL READINGS REMAINING IN THE UPPER 30S/LOWER
40S FOR MOST OF THE DAY. ALTHOUGH DEEP LAYER MOISTURE WILL DEPART TO
THE NE RESULTING IN DRY CONDITIONS...ENOUGH MID LEVEL MOISTURE WILL
REMAIN FOR MOSTLY CLOUDY SKIES TO LINGER FOR MOST OF THE DAY WITH
SOME EROSION OF THE CLOUDS BY LATE IN THE DAY.
SATURDAY NIGHT...STRONG LOW PRESSURE WILL EJECT NE OF THE NEW
ENGLAND COAST...WITH WINDS GRADUALLY DECREASING AS THE SURFACE
PRESSURE GRADIENTS LOOSENS. RESIDUAL CLOUDS IN THE EVENING WILL
DISSIPATE AS SIGNIFICANT LAYER DRYING OCCURS. CONTINUED COLD
ADVECTION WILL RESULT IN A LIGHT FREEZE FOR MOST AREAS.
SUNDAY/SUNDAY NIGHT...SURFACE HIGH PRESSURE WILL BUILD OVER THE AREA
FROM THE TENNESSEE VALLEY. MAINLY CLEAR SKIES AND CHILLY
TEMPERATURES WILL CONTINUE. EXPECT HIGHS SUNDAY MAINLY IN THE MID
50S...WITH LOWS SUNDAY NIGHT IN THE LOWER/MID 30S.
.LONG TERM /MONDAY THROUGH THURSDAY/...
HIGH PRESSURE WILL PUSH OFFSHORE MONDAY...WITH THE NEXT FRONTAL
SYSTEM APPROACHING THE AREA TUESDAY...AND MOVING OVER THE AREA
WEDNESDAY/THURSDAY. DYNAMICS LOOK RATHER WEAK...SO WILL LEAVE TSTMS
OUT OF THE FCST. WITH SOME MODEL DIFFERENCES...WILL KEEP POPS CAPPED
AT HIGH END CHANCE. WITH WINDS BECOMING SOUTHERLY IN ADVANCE OF THE
FRONT BY TUESDAY...A MODERATING TREND IN TEMPERATURES WILL OCCUR FOR
MONDAY THROUGH WEDNESDAY WITH SLIGHTLY ABOVE NORMAL TEMPS FOR
TUESDAY/WEDNESDAY. TEMPERATURES WILL COOL THURSDAY BEHIND THE FRONT
TO BELOW NORMAL ONCE AGAIN.
&&
.AVIATION...FIRST CONCERN FOR THIS MORNING WILL BE LOW LEVEL WIND
SHEAR BETWEEN 09Z-14Z AS 2KFT WINDS INCREASE TO NEAR 40 KNOTS FROM
THE SOUTH. NEXT...A PRE-FRONTAL SQUALL LINE WILL CROSS THE TAF SITES
BETWEEN 16Z-20Z AND PRODUCE TSRA WITH PREVAILING IFR CONDITIONS AND
GUSTY WINDS. THE SQUALL LINE WILL MOVE TO THE EAST WITH CONDITIONS
BECOMING VFR BY AROUND 21Z-22Z.
&&
.MARINE...SOUTH WINDS WILL INCREASE TODAY AS A DEVELOPING STORM
SYSTEM PASSES TO THE NORTH OF THE WATERS AND WILL CONTINUE THE
PREVIOUS ADVISORY FOR ALL OF THE LEGS. A PRE-FRONTAL SQUALL LINE
WILL MOVE OFFSHORE THIS AFTERNOON PRODUCING WIDESPREAD SHOWERS WITH
STRONG AND GUSTY WINDS AND POSSIBLY A FEW STRONG TO SEVERE STORMS.
AS THE STORM SYSTEM RE-DEVELOPS ALONG THE CAROLINA COAST THIS
EVE...A COLD FRONT WILL SWEEP ACROSS THE WATERS PRODUCING A SHARP
INCREASE IN WEST WINDS ESPECIALLY OFFSHORE AND HAVE UPGRADED TO A
GALE WARNING FOR THE OFFSHORE WATERS TONIGHT INTO SATURDAY.
WINDS/SEAS WILL BEGIN TO DECREASE SUNDAY WITH CONDITIONS BELOW
HEADLINE CRITERIA EXPECTED SUNDAY AFTERNOON THROUGH WEDNESDAY.
RIP CURRENTS: MODERATE RISK TODAY DUE TO INCREASING SOUTHEAST TO
SOUTH WINDS AND A LONG PERIOD SWELL. A LOW RISK IS EXPECTED SATURDAY
DUE TO STRONG OFFSHORE WINDS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 66 38 47 30 / 90 20 10 0
SSI 67 42 48 31 / 80 20 10 0
JAX 71 41 48 29 / 90 10 10 0
SGJ 71 43 49 31 / 80 10 0 0
GNV 68 40 48 28 / 90 10 0 0
OCF 70 43 50 31 / 90 10 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 8 AM THIS MORNING TO 4 PM EST THIS
AFTERNOON FOR WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA
BEACH FL FROM 20 TO 60 NM-WATERS FROM FERNANDINA BEACH TO
ST. AUGUSTINE FL FROM 20 TO 60 NM-WATERS FROM ST. AUGUSTINE
TO FLAGLER BEACH FL FROM 20 TO 60 NM.
GALE WARNING FROM 4 PM THIS AFTERNOON TO 5 AM EST SUNDAY FOR
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM
20 TO 60 NM-WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE
FL FROM 20 TO 60 NM-WATERS FROM ST. AUGUSTINE TO FLAGLER
BEACH FL FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 8 AM THIS MORNING TO 5 AM EST SUNDAY
FOR COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH
FL OUT 20 NM-COASTAL WATERS FROM FERNANDINA BEACH TO ST.
AUGUSTINE FL OUT 20 NM-COASTAL WATERS FROM ST. AUGUSTINE TO
FLAGLER BEACH FL OUT 20 NM.
&&
PP/ZAHazardous weather outlook, Jan 22, 3:50 AM EST, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 350 AM EST FRI JAN 22 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-231100- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 350 AM EST FRI JAN 22 2016 ...SLIGHT RISK FOR SEVERE STORMS TODAY... ...GALE WARNING FOR THE OFFSHORE WATERS THIS AFTERNOON THROUGH SATURDAY NIGHT... ...SMALL CRAFT ADVISORY FOR THE NEARSHORE WATERS THROUGH SATURDAY NIGHT... ...MODERATE RISK OF RIP CURRENTS TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS FOR MOST OF NORTHEAST FLORIDA TODAY...WITH A MARGINAL RISK FOR SOUTHEAST GEORGIA. THE MAIN HAZARD FROM THESE STORMS WILL BE STRONG WINDS...WITH AN ISOLATED TORNADO POSSIBLE. A GALE WARNING IS IN EFFECT FOR THE OFFSHORE WATERS THIS AFTERNOON...WITH A SMALL CRAFT ADVISORY FOR THE NEARSHORE WATERS. A MODERATE RISK OF RIP CURRENTS CAN BE EXPECTED AT AREA BEACHES. RIVER FLOODING TO CONTINUE ALONG THE ALTAMAHA AT EVERETT CITY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A GALE WARNING WILL CONTINUE FOR THE OFFSHORE WATERS THROUGH SATURDAY NIGHT...WITH A SMALL CRAFT ADVISORY FOR THE NEARSHORE WATERS. COLDER AIR RETURNS THIS WEEKEND...WITH A LIGHT FREEZE POSSIBLE SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 10:12 AM EST | Special Weather Statement | JAX | Flagler | 48 min |
| Jan 22, 10:37 AM EST | Severe Thunderstorm Warning | JAX | Flagler | 23 min |
| Jan 22, 10:54 AM EST | Special Marine Warning | JAX | 81 min | |
| Jan 22, 12:18 PM EST | Special Marine Warning | JAX | 87 min | |
| Jan 22, 12:34 PM EST | Special Marine Warning | JAX | 71 min | |
| Jan 22, 2:21 PM EST | Freeze Watch | JAX | Baker, Bradford, Duval, Flagler, Gilchrist, Nassau and 2 more | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.